Sorry this is so long.
Background- I was do with ADD as a child, I was on 5 mg then later on 10mg Ritalin, Ritalin XR when it first came available until about 5 yrs ago when it seemed not to work as well. The Pdoc wanted to try Addrell 10mg, the 15mg 2x day. When I kept forgetting to take the second dose, he suggested the 30mg X-RAY And it seemed to work extremely well, I was not sleeping at all, had lots of stress and went through a number of different antidepressants, they all pretty much made feel hung over and generally like crap all day. He suggested Lunesta and it seemed to work enough to get atleast 6hrs of sleep and felt well rested the next day. since the new health laws went in to effect I unfortunately went through pdocs after doc because they would leave the practice. So, I end up with the last/current one, seems she got a wild hair and decided, (this past Monday) the Lunesta and Addrall was making my Brain like Jelly???? Told me if I did not believe her I could 'Google' it. I was not having issues so I could not understand the sudden change. I've only seen her 2x, since Oct 2014. Found out Thursday they are closing the practice as of this coming Friday.
She said Fetzima would allow me to focus and get sleep. (NOT!!) it made me so hungry all I wanted to do was eat, and it did not let me sleep. Fetzima is fairly new and not much reviews. I did try to research Lunesta and Addrell together, not finding anything on those 2 together. The info I find on long term Lunesta use states if the person does not have prior drug abuse (I've never had this issue) there was reason to be concerned. I was not having any side effects from them at all.
Question- has anyone else had problems with Lunesta and Adderall? or heard of anyone having issues with these meds? Or a reliable study showing these results or similar.
Checking a few more of my sources. Are you also taking anything for the anxiety?
Here is a great link on sleep challenges for people with ADHD that you might find helpful.
I will get back you you.
Info on fetizma.
This med can take two to four weeks to work for you - which your doc should have told you.
So were you on just a sleep med (lunesta) and Ritalin and no anxiety med and the doc switched you to fetizma and Ritalin?
I've got a good link (if I can find it) on what happens if you treat the seratonin side stronger then the norepinephrine side and the effects. Got a feeling that this may be what is going on with you.
Did you always have trouble sleeping and anxiety - or did it get worse with the different meds?
I love my Adderall too but I take Melatonin or Calms Forte (natural stuff) when I need to sleep and can't. I also use an alarm on my watch to remind me to take my last Adderall before 3 p.m. I also use Ginko Biloba, Alpha Lipoic Acid and Acetyl L-Carnitine to boost the effects of Adderall so I can usually get by on less of it per day, depending on what I have to get done on a given day, of course.
Hi Free Cheri I know I am late responding to this but just saw this site and your comment and was curious if the ingredients you listed to help boost the effects of adderall was all in just one or two pills or do I have to buy each of these individually. I am very interested in trying this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.